MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)
Model Number IV
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) procedure, the lens was damaged by the injector that both haptics detached from lens during insertion and the optic stayed in cartridge whereas both haptics was injected in the eye.Additional information has been requested.

Brand Name
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR
Common Device Name
FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24310834
Report Number2523835-2026-00139
Device Sequence Number4837558
Product Code MSS
UDI-Device Identifier00380659777745
UDI-Public(01)00380659777745(17)321031(11)221020(10)154EH6
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K212039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIV
Device Catalogue Number8065977774
Device Lot Number154EH6
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC IOL.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; VISCOAT OPHTHALMIC VISCOSURGICAL DEVICE.
Patient SexFemale